# SDR SWAA042640

- Difficulty date: September 11, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 24,699 hours, 20,646 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Fitting
- Part number: 65C2638428A
- Part serial: 00083002931
- Condition: Worn
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT ELEVATOR TAB NR 1 HINGE FITTING WORN.  REMOVED AND REPLACED TAB ASSEMBLY PER MM.
